MAUDE Adverse Event Report: ARTHREX, INC. OSTEOCON FLAP REPR SINGSHOT INST; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. OSTEOCON FLAP REPR SINGSHOT INST; ORTHOPEDIC MANUAL SURG INSTR
Model Number OSTEOCON FLAP REPR SINGSHOT INST
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a chondral dart surgery an attempt was made to fix a flake fracture with three darts.All three darts broke off during insertion, although the procedure was exactly as described in the operation instruction.The broken pieces were retrieved from patient.There was no harm for patient, operator or third party.The flake fracture was fixed successfully with 1.5mm screws by another manufacturer.It was not necessary to do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint is not confirmed.Upon visual evaluation, four devices were returned inside the pouches without being opened.No problem was found with them.The reported device was not returned, and a photo was not provided for the investigation.No problem found.

Brand Name
OSTEOCON FLAP REPR SINGSHOT INST
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16931254
Report Number1220246-2023-06743
Device Sequence Number17822514
Product Code LXH
UDI-Device Identifier00888867031272
UDI-Public00888867031272
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOSTEOCON FLAP REPR SINGSHOT INST
Device Catalogue NumberAR-4009S
Device Lot Number15048243
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown